# SDR DXTA2022011155060

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N522QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0060
- Aircraft time: 5,067 hours, 3,347 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 99148361
- Part serial: 0538
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU SMOKE: SHORTLY AFTER TURNING ON THE APU BLEED AIR, THE COCKPIT BEGAN TO FILL UP WITH SMOKE. AFTER TURNING OFF THE APU BLEED AIR THE SMOKE BEGAN TO DISSIPATE.  REMOVED CABIN HEPA FILTER P/N 9914836-1 S/N 0538 AND INSTALLED NEW CABIN HEPA FILTER P/N 9914836-1 S/N 0456. FILTER INSTALLED AFTER PERFORMING TASK TC-68A-21-181006M REV 1 DATED 10/16/2018 ENVIROMENTAL CONTROL SYSTEM BLEED AND TRIM AIR DUCT BURN PROCEDURES. NO CABIN OR COCKPIT SMELL OR BURNING OIL OR SMOKE. NO FURTHER ACTION REQUIRED AT THIS TIME. ALL MAINTENANCE PERFORMED IAW CE-680A AMM 21-70-10 HEPA FILTER REPLACED DUE TO REPORTED SMOKE IN COCKPIT.
